# SDR SIMA201112203

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 19,886 hours, 14,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RED LED ON THE CAPTAINS EMERGENCY FLASHLIGHT DOES NOT ILLUMINATE WHEN ON BASE (CHARGER).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CAPTAINS EMERGENCY FLASHLIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW CRJ AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
